Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014

HIV Life >> Gay Men

Anonymous
Unregistered

Meds a Problem
      11/02/02 02:18 AM

Just wanted to know is there other gay men out there that are having problems with their meds and having sexual relations? What I mean is I'm having to take meds for hiv/aids and also anemia plus the discomfort of the meds in my stomach and now for erection problems. I feel I am the only one who is having these problems so I don't want to meet anyone for fear of not being able to preform (sexually). My doc says that some of us have these problems do the meds so more meds for erections (Viagra). Geez does the meds ever stop??



Post Extras: Remind Me!     Notify Moderator

Entire thread
Subject Posted by Posted on
* Meds a Problem Anonymous 11/02/02 02:18 AM
. * Re: Meds a Problem Anonymous   11/22/02 01:27 PM
. * Re: Meds a Problem Anonymous   11/05/02 03:34 PM
. * Re: Meds a Problem Anonymous   11/03/02 01:34 AM
. * Re: Meds a Problem Anonymous   11/03/02 02:44 AM
. * Re: Meds a Problem Anonymous   11/03/02 03:44 AM
. * Re: Meds a Problem- Anonymous   11/04/02 04:40 AM
. * Re: Meds a Problem- Anonymous   11/05/02 05:15 PM
. * Re: Meds a Problem- Anonymous   11/04/02 11:45 AM
. * Re: Meds a Problem- Anonymous   11/22/02 01:42 PM

What's New at TheBody.com

Additional Information
0 registered and 0 anonymous users are browsing this forum.

Moderator:  TheBody, bogart, crabman, riverprincess 



Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 3521

Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3